2019
Том 71
№ 7

All Issues

Ibraeva G. T.

Articles: 2
Brief Communications (Russian)

On the solvability of the main inverse problem of stochastic differential systems

Ibraeva G. T., Tleubergenov M. I.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 1. - pp. 139-145

Using the quasi-inversion method we obtain necessary and sufficient conditions for the solvability of the main (according to Galiullin’s classification) inverse problem in the class of first-order Itˆo stochastic differential systems with random perturbations from the class of processes with independent increments, with diffusion degenerate in a part of variables and with given properties, depending on a part of variables.

Brief Communications (Russian)

Main Inverse Problem for Differential Systems With Degenerate Diffusion

Ibraeva G. T., Tleubergenov M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 5. - pp. 712–716

The separation method is used obtain sufficient conditions for the solvability of the main (according to Galiullin’s classification) inverse problem in the class of first-order Itô stochastic differential systems with random perturbations from the class of Wiener processes and diffusion degenerate with respect to a part of variables.